Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Higher order estimates and smoothness of nonlinear wave equations


Author: Michael C. Reed
Journal: Proc. Amer. Math. Soc. 51 (1975), 79-85
MSC: Primary 35L60; Secondary 47D05, 47H15
MathSciNet review: 0377238
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A completely elementary proof is given for Segal's nonlinear semigroup theorem.


References [Enhancements On Off] (What's this?)

  • [1] J. Chadam, Asymptotics for $ \square u = {m^2} + G(x,t,u,{u_x},{u_t})$. I and II: Global existence and decay, Ann. Scuola Norm. Sup. Pisa 26 (1972), 33-65, 67-95.
  • [2] John M. Chadam, Global solutions of the Cauchy problem for the (classical) coupled Maxwell-Dirac equations in one space dimension, J. Functional Analysis 13 (1973), 173–184. MR 0368640
  • [3] J. B. Keller, On solutions of nonlinear wave equations, Comm. Pure Appl. Math. 10 (1957), 523–530. MR 0096889
  • [4] Walter Littman, The wave operator and 𝐿_{𝑝} norms, J. Math. Mech. 12 (1963), 55–68. MR 0146521
  • [5] Michael Reed and Barry Simon, Methods of modern mathematical physics. II. Fourier analysis, self-adjointness, Academic Press [Harcourt Brace Jovanovich, Publishers], New York-London, 1975. MR 0493420
  • [6] Irving Segal, Non-linear semi-groups, Ann. of Math. (2) 78 (1963), 339–364. MR 0152908
  • [7] Walter Alexander Strauss, The energy method in nonlinear partial differential equations, Notas de Matemática, No. 47, Instituto de Matemática Pura e Aplicada, Conselho Nacional de Pesquisas, Rio de Janeiro, 1969. MR 0273170

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35L60, 47D05, 47H15

Retrieve articles in all journals with MSC: 35L60, 47D05, 47H15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1975-0377238-0
Keywords: Nonlinear, wave equation, semigroup
Article copyright: © Copyright 1975 American Mathematical Society